Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 85

All articles in this issue are freely accessible.

Light tailed asymptotics in an unreliable $M/G/1$ retrial queue
A. Aissani.
Theor. Probability and Math. Statist. 85 (2012), 1-6
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933698
A white noise approach to phase space Feynman path integrals
W. Bock and M. Grothaus.
Theor. Probability and Math. Statist. 85 (2012), 7-22
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933699
Extended Poisson equation for weakly ergodic Markov processes
A. Yu. Veretennikov and A. M. Kulik.
Theor. Probability and Math. Statist. 85 (2012), 23-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nonparametric estimation for a compound Poisson process governed by a Markov chain
O. A. Voĭna.
Theor. Probability and Math. Statist. 85 (2012), 41-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933701
On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures
D. M. Gorodnya.
Theor. Probability and Math. Statist. 85 (2012), 53-59
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933702
A simplified version of Spitzer’s formula for semicontinuous and almost semicontinuous processes
D. V. Gusak.
Theor. Probability and Math. Statist. 85 (2012), 61-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933703
Subordinate statistical structures
Z. K. Zerakidze and G. A. Sokhadze.
Theor. Probability and Math. Statist. 85 (2012), 73-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933704
Dynamic random evolutions on increasing time intervals
V. S. Koroliuk.
Theor. Probability and Math. Statist. 85 (2012), 83-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933705
Limit behavior of symmetric random walks with a membrane
A. Yu. Pilipenko and Yu. E. Pryhod’ko.
Theor. Probability and Math. Statist. 85 (2012), 93-105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933706
Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation
I. V. Samoĭlenko.
Theor. Probability and Math. Statist. 85 (2012), 107-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933707
Convergence of option rewards for multivariate price processes
D. S. Silvestrov and R. Lundgren.
Theor. Probability and Math. Statist. 85 (2012), 115-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933708
Construction and analysis of probability models for controlled evolutionary systems
M. A. Fedotkin.
Theor. Probability and Math. Statist. 85 (2012), 133-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933709
Stochastic analysis with the gamma measure—Moving a dense set
D. Hagedorn.
Theor. Probability and Math. Statist. 85 (2012), 149-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933710
Local properties of a multifractional stable field
Georgiy Shevchenko.
Theor. Probability and Math. Statist. 85 (2012), 159-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933711
Logistic regression with homoscedastic errors—A Berkson model
S. V. Shklyar.
Theor. Probability and Math. Statist. 85 (2012), 169-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933712
Bounds for the distribution of some functionals of processes with $𝜑$-sub-Gaussian increments
R. E. Yamnenko.
Theor. Probability and Math. Statist. 85 (2012), 181-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2933713